# SDR DALA2025051203666

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0957889) CRACKED STRINGER 28L BILGE AREA LOCATED AT LEVEL BS400 AT FWD CARGO COMPARTMENT. COMPLIED WITH ER/A 625651-14 REV ORIGINAL.
